# SDR CALA2017012200155

- Difficulty date: January 22, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 50,790 hours, 15,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33 EMERGENCY LIGHT IS INOP DURING TEST. RELAMP, NO HELP. SEATS 33ABC EMERGENCY LIGHT INOP.  SECURED LOOSE AISLE LIGHT CONNECTOR D42660 REF WDM33-51-15, OPERATIONAL CHECK OF AISLE LIGHT AT 33ABC OK REF MM33-51-00.
